Articles with primary mathematical subject classification: 22E40

Minimal co-volume hyperbolic lattices, I: The spherical points of a Kleinian group

Pages 123-161 by Frederick W. Gehring, Gaven J. Martin | From volume 170-1

Hausdorff dimension of the set of singular pairs

Pages 127-167 by Yitwah Cheung | From volume 173-1

Weyl’s law for the cuspidal spectrum of $\mathrm{SL}_n$

Pages 275-333 by Werner Müller | From volume 165-1

Maximal representations of uniform complex hyperbolic lattices

Pages 493-540 by Vincent Koziarz, Julien Maubon | From volume 185-2

Surface group representations with maximal Toledo invariant

Pages 517-566 by Marc Burger, Alessandra Iozzi, Anna Wienhard | From volume 172-1

A nonhomogeneous orbit closure of a diagonal subgroup

Pages 557-570 by François Maucourant | From volume 171-1

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet | From volume 185-3

Arithmeticity, superrigidity, and totally geodesic submanifolds

Pages 837-861 by Uri Bader, David Fisher, Nicholas Miller, Matthew Stover | From volume 193-3

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp forms

Pages 1437-1446 by Frank Calegari, Matthew Emerton | From volume 170-3

Counting arithmetic lattices and surfaces

Pages 2197-2221 by Mikhail Belolipetsky, Tsachik Gelander, Alexander Lubotzky, Aner Shalev | From volume 172-3